T Nation

Acne on TRT, what on earth can I do to combat it? Hopeless

So now I am just on TRT, no cycle, and I thought I was fine first few weeks, but now acne is suddenly breaking out again week 4, pretty bad too.

This is seriously so dang frustrating… It almost makes me hate testosterone, I just cant seem to run it without getting acne everywhere. I started with a high trt dose 200MG, which I now lowered to 140, I’m even using AI but it doesn’t help.

I am honestly clueless and hopeless, why can I not run Test without breaking out, my friend is running 500MG + orals, hes on a actual cycle, and 0 acne, not even 1 pimple, Im just so sensitive.

If anyone knows the magic treatment or remedy, please inform me, anything that can help I’m willing to try, im so frustrated, if it goes on like this ill have to cover myself up again, which i dont want.

1 Like

3 posts were merged into an existing topic: How to Get Rid of Stubborn Test Acne?